Proximity and Remoteness in Directed and Undirected Graphs. / Ai, Jiangdong; Gerke, Stefanie; Gutin, Gregory; Mafunda, Sonwabile .

In: Discrete Mathematics, Vol. 344, No. 3, 112252, 03.2021.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Accepted Manuscript

    Accepted author manuscript, 363 KB, PDF document

    Embargo ends: 10/12/21

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Article number112252
JournalDiscrete Mathematics
Volume344
Issue number3
Early online date10 Dec 2020
DOIs
Publication statusPublished - Mar 2021
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 39695610